# SDR FDEA201109173914

- Difficulty date: September 17, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 48,609 hours, 9,839 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT: STA 5-83 TO 5-93, RT LONGERON 33R CORRODED.  CORROSION REMOVED IAW SRM 51-21-01, REV 47.  ORIGINAL MATERIAL THICKNESS = 0.060"; MATERIAL REMOVED = 0.030"; MATERIAL REMAINED = 0.030" - FOUND   OUT OF LIMITS IAW SRM 53-00-00, REV 47, FIG 205.  ACCOMPLISHED EA 1-5310-154211,  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 113.
